# SDR AT9900282

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47318
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL. FOUND THE FORWARD PIT TRACK CORRODED ON THE BOTTOM SIDE. FABRICATED, LOCATED, DRILLED, DEBURRED, COUNTERSUNK, PRIMED, TREATED, AND INSTALLED IAW DC9 SRM 53-05 FIG 4C, 51-10-3 AND 51-10-4.
